# SDR ABXA080008

- Difficulty date: December 10, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 49,865 hours, 39,176 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59205211
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE ASSEMBLY NUMEROUS AREAS OF CORROSION AND DISBONDING AT INTERVAL FINGER DOUBLER  AND LEADING EDGE DOUBLER.  REMOVED AND REPLACED TRAILING EDGE ASSEMBLY IAW DC9 SRM.
